Additive properties of random sequences of positive integers
Acta Arithmetica (1960)
- Volume: 6, Issue: 1, page 83-110
- ISSN: 0065-1036
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Paul Erdős, Melvyn B. Nathanson, Prasad Tetali, Independence of solution sets and minimal asymptotic bases
- Mihail N. Kolountzakis, On the additive complements of the primes and sets of similar growth
- Juraj Bosák, Pál Erdös, Alexander Rosa, Decompositions of Complete Graphs into Factors with Diameter Two
- Martin Helm, A generalization of a theorem of Erdös on asymptotic basis of order
- Bernard Landreau, Étude probabiliste des sommes des puissances s-ièmes
- Javier Cilleruelo, Antonio Córdoba, B₂[∞]-sequences of square numbers
- D. J. Hajela, Construction techniques for some thin sets in duals of compact abelian groups
- Jean-Marc Deshouillers, François Hennecart, Bernard Landreau, Sums of powers: an arithmetic refinement to the probabilistic model of Erdős and Rényi
- Stefan Neuwirth, Two random constructions inside lacunary sets